Ufimskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2019, Volume 11, Issue 3, Pages 3–9 (Mi ufa476)  

Renormalizations of measurable operator ideal spaces affiliated to semi-finite von Neumann algebra

A. M. Bikchentaev

Kazan Federal University, Kremlevskaya str. 18, 420008, Kazan, Russia

Abstract: This work is devoted to non-commutative analogues of classical methods of constructing functional spaces. Let a von Neumann algebra ${\mathcal M}$ of operators act in a Hilbert space $\mathcal{H}$, $\tau$ be a faithful normal semi-finite trace $\mathcal{M}$. Let $ \widetilde{\mathcal{M}}$ be an $\ast$-algebra of $\tau$-measurable operators, $|X|=\sqrt{X^*X}$ for $X \in \widetilde{\mathcal{M}}$. A lineal $\mathcal{E}$ in $\widetilde{\mathcal{M}}$ is called ideal space on $(\mathcal{M}, \tau)$ if
1) $X \in \mathcal{E}$ implies $X^* \in \mathcal{E}$;
2) $X \in \mathcal{E}$, $Y \in \widetilde{\mathcal{M}}$ and $|Y| \leq |X|$ imply $Y \in \mathcal{E}$.
Let $\mathcal{E}$, $\mathcal{F}$ be ideal spaces on $(\mathcal{M}, \tau)$. We propose a method of constructing a mapping $\tilde{\rho} \colon \mathcal{E}\to [0, +\infty]$ with nice properties by employing a mapping $\rho$ on a positive cone $\mathcal{E}^+$. At that, if $\mathcal{E}= \mathcal{M}$ and $\rho = \tau$, then $ \tilde{\rho}(X)=\tau (|X|)$ and if the trace $\tau$ is finite, then $ \tilde{\rho}(X)=\|X\|_1$ for all $X\in \mathcal{M}$. We study the case as $\tilde{\rho}(X)$ is equivalent to the original mapping $\rho (|X|)$. Employing mappings on $\mathcal{E}$ and $\mathcal{F}$, we construct a new mapping with nice properties on the sum $\mathcal{E}+\mathcal{F}$. We provide examples of such mappings. The results are new also for $\ast$-algebra $\mathcal{M}=\mathcal{B}(\mathcal{H})$ of all bounded linear operators in $\mathcal{H}$ equipped with a canonical trace $\tau =\mathrm{tr}$.

Keywords: Hilbert space, linear operator, von Neumann algebra, normal trace, measurable operators, ideal space, renormalization.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.9773.2017/8.9
The work is supported by subsidy granted to Kazan Federal University for making a state task in the field of scientific activity (1.9773.2017/8.9).


Full text: PDF file (412 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2019, 11:3, 3–10 (PDF, 380 kB); https://doi.org/10.13108/2019-11-3-3

Bibliographic databases:

UDC: 517.983:517.986
MSC: 46L10, 47C15, 46L51
Received: 22.08.2018

Citation: A. M. Bikchentaev, “Renormalizations of measurable operator ideal spaces affiliated to semi-finite von Neumann algebra”, Ufimsk. Mat. Zh., 11:3 (2019), 3–9; Ufa Math. J., 11:3 (2019), 3–10

Citation in format AMSBIB
\Bibitem{Bik19}
\by A.~M.~Bikchentaev
\paper Renormalizations of measurable operator ideal spaces affiliated to semi-finite von Neumann algebra
\jour Ufimsk. Mat. Zh.
\yr 2019
\vol 11
\issue 3
\pages 3--9
\mathnet{http://mi.mathnet.ru/ufa476}
\transl
\jour Ufa Math. J.
\yr 2019
\vol 11
\issue 3
\pages 3--10
\crossref{https://doi.org/10.13108/2019-11-3-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000511172800001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85078513932}


Linking options:
  • http://mi.mathnet.ru/eng/ufa476
  • http://mi.mathnet.ru/eng/ufa/v11/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:517
    Full text:441
    References:276

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021